# SDR FDEA202504030559

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63109
- Aircraft time: 9,125 hours, 4,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876114
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT HAS DAMAGE/PUNCTURED FLOORBOARD ON RH SIDE STA 1000-  1010.MWT REPAIRED MAIN  DECK CARGO COMPARTMENT FLOORBOARD AT STA. 1000-1010, RBL 74.25"-RBL-  86.25 (MPN:145T5876-114 /   PNL# 242VFF) IN REF. TO B767 SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1. THIS IS A MAJOR   REPAIR.   FLOORBOARD (PNL# 242VFF) WAS NOT REMOVED, REPAIR ACCOMPLISHED ON AIRCRAFT.
